MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN TRUSEAL ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635TU70040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage (laa) closure procedure was performed using a watchman laa closure device with delivery system (wds) and a watchman truseal access system (was).During the procedure when the was was in the left atrium and the pigtail catheter was being advanced, a thrombus was visualized on the tip of the was.The thrombus was aspirated into the sheath and the sheath was removed from the patient.The sheath was flushed and a small thrombus measuring less than a centimeter emerged.The procedure was continued and concluded successfully.During recovery, the patient was evaluated for adverse effects and none were observed.The patient fully recovered.

Brand Name
WATCHMAN TRUSEAL ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13713315
Report Number2134265-2022-02586
Device Sequence Number6268293
Product Code DQY
UDI-Device Identifier08714729965725
UDI-Public08714729965725
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2024
Device Model NumberM635TU70040
Device Catalogue NumberM635TU70040
Device Lot Number0027470162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale
Patient RaceWhite